# SDR SWAA2022012601216

- Difficulty date: June 19, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 222DF IS DAMAGED AROUND INSERT HOLE FWD O/B (MARKED) / REPAIRED DAMAGE AROUND INSERT HOLE FWD O/B AND INSTALLED INSERT SLP5182A3-1 AND SLA5182A3-300-2; RESIN BMS 5-1076 LOT#AKAP4730K ON CABIN FLOOR BOARD 222DF PER SRM 53-00-50-2R-2; BOEING DWG 141A5810 SHT 185 REV:B
